# SDR R61A2023012800095

- Difficulty date: January 6, 2023
- Submitted: January 28, 2023
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000117
- Aircraft time: 45,238 hours, 27,650 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066674001
- Condition: Corroded
- Location: Frm 82 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III SHEAR TIE CLIP FR 82, BTWN STR 27R AND 28R CORRODED. R&R IAW SRM 51-41-02 AND 51-41-03.
